# SDR QXEA200301437

- Difficulty date: November 14, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 14,866 hours, 20,576 cycles
- System (JASC): 2810 · Fuel Storage
- Part: O-Ring
- Condition: Leaking
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PDX- ON FLIGHT 2048 FUEL DRIP FROM SPR DOOR.  RESEATED ADAPTER HOUSING O-RING UNDER FUEL CAP.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
